# SDR AU000238

- Difficulty date: March 24, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CHIP DETECTORS CONTAMINATED WITH METAL. OIL FILTERS ALSO CONTAMINATED.
